Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Solution of a problem raised by Rubel


Author: Y. Katznelson
Journal: Bull. Amer. Math. Soc. 14 (1986), 261-262
MSC (1985): Primary 42A38
DOI: https://doi.org/10.1090/S0273-0979-1986-15432-7
MathSciNet review: 828822
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karel de Leeuw, Yitzhak Katznelson, and Jean-Pierre Kahane, Sur les coefficients de Fourier des fonctions continues, C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 16, A1001–A1003 (French, with English summary). MR 0510870
  • 2. Lee A. Rubel, A collection of research problems in mathematical analysis, Département de Mathématiques, Université de Sherbrooke, Sherbrooke, Que., 1974. Séminaire d’Analyse Moderne, No. 13. MR 0392233

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42A38

Retrieve articles in all journals with MSC (1985): 42A38


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15432-7